# SDR 05FDEA01217

- Difficulty date: May 6, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 36,170 hours, 19,889 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Hose
- Part number: 3995069010
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

MAIN DECK CARGO SMOKE CAME ON DURING CLIMBOUT.  RETURNED, LANDED, F/O SMELLED ODOR JUST PRIOR TO MAIN DECK CARGO SMOKE INDICATION AND THE SCENT DISAPPEARED AFTER NR 2 PACK WAS TURNED OFF.  FOUND OIL ON BOTH PACK COALESCER BAGS.  OIL LEAK AT APU BEING INJESTED INTO APU INLET.  FOUND APU LOW OIL PRESSURE FLEX HOSE LEAKING.  MPN 399-506-9010, CPN 4911201, QTY 1 HOSE, MSN 930258.
